# SDR FDEA201003100738

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK FLOORBEAM TOP FLANGE BS 780 HAS ELONGATED HOLE LBL 24.5.  COMPLIED WITH EA F-5310- 131582. REF FORM 8110-3, DATED MAR 25, 2010.  MAJOR REPAIR.
